# SDR DL73E953057

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237WA
- Make and model: Boeing 737247
- Aircraft serial: 23185
- System (JASC): 2530 · Buffet/Galleys
- Part: Trash Bin
- Condition: Odor
- Location: Galley
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON DESCENT, FLT ATTENDANTS REPORTED FUMES IN AFT GALLEY, SMELLED LIKE JET FUEL.  EMERGENCY WAS DECLARED, LANDED IN STL WITHOUT INCIDENT.  INSPECTION FOUND FUMES TO BE FROM GALLEY TRASH BIN AND CLEANING FLUID RESIDUE.  REMOVED TRASH, RETURNED TO SERVICE.
